Aug 6, 2001
hiv pozie,, no meds. experiencing diarrhea for the past 2 months. twice daily. what could this be, can it be stopped. please help?
Response from Dr. Feinberg
You didn't give me enough specifics to be able to be really helpful. See your doctor who can check for various causes of diarrhea.
Hiv Pos & short-term memory loss
- Red Eyes After Anal Sex Top Sign Of HIV AIDS
- Swollen Lymph Nodes After Rubbing Penis Worried I Have HIV
- Tingling In Feet After Anal With Condom Worried I Have HIV
- Tingling In Fingers After Drinking Water Worried I Have HIV
- White Bumps After Touching Vagina Worried I Have HIV
- Can I Use Vinegar To Find Out If I Have Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.